RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 4(310), Pages 175–176 (Mi umn1011)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Reconstruction of a Sturm–Liouville equation with an integrable weight

V. Ya. Yakubov


DOI: https://doi.org/10.4213/rm1011

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:4, 758–759

Bibliographic databases:

MSC: 34B24, 34A55
Accepted: 18.04.1996

Citation: V. Ya. Yakubov, “Reconstruction of a Sturm–Liouville equation with an integrable weight”, Uspekhi Mat. Nauk, 51:4(310) (1996), 175–176; Russian Math. Surveys, 51:4 (1996), 758–759

Citation in format AMSBIB
\Bibitem{Yak96}
\by V.~Ya.~Yakubov
\paper Reconstruction of a~Sturm--Liouville equation with an integrable weight
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 4(310)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1011}
\crossref{https://doi.org/10.4213/rm1011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1422245}
\zmath{https://zbmath.org/?q=an:0871.34017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..758Y}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 4
\pages 758--759
\crossref{https://doi.org/10.1070/RM1996v051n04ABEH002990}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WJ45300019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030376471}


Linking options:
  • http://mi.mathnet.ru/eng/umn1011
  • https://doi.org/10.4213/rm1011
  • http://mi.mathnet.ru/eng/umn/v51/i4/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:187
    Full text:103
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020